MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Injury (2348)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh tib rot comp xs-xl; cat# 64812100; lot# 110661a.Mrhk bumper insert 3 degrees; cat# 64812133; lot# lgc198.Mrhk tibial sleeve; cat# 64812140; lot# lhh143.Gmrs small axle; cat# 64952115; lot# ctd22686.Gmrs small femoral bushing; cat# 64952105; lot# lhe834.Gmrs small femoral bushing; cat# 64952105; lot# lhe836.Gmrs dist fem comp sml r 65mm; cat# 64952020; lot# dce2p.Mrh tibial b/plt keel sml 1; cat# 64813110; lot# dxh4e.Triathlonasymconeaugsz b lm/rl; cat# 5549-a-221; lot# djmp.Tri press-fit stem 13mm x 100mm; cat# 5565-s-013; lot# 0060835e.Mrs fem stem w/o body 11x127mm; cat# 64853111; lot# 192495f.Duracon tib wedge rt flt s1 5mm; cat# 6630-6-105; lot# unknown.Gmrs extension price 70mm; cat# 64956070; lot# ccs6t.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Postoperative diagnosis: the patient underwent right total knee replacement several years ago (outside of cors scope).Patient underwent distal femoral replacement after a periprosthetic fracture (b)(6) 2018.Patient developed a periprosthetic joint infections and all mobile (bearing) components [tibial rotating component and insert, bumper insert, tibial sleeve, axle, distal femoral bushings]were exchanged (b)(6) 2018.
 
Additional Manufacturer Narrative
Corrected: one other event for lot referenced.An event regarding infection involving an mrh insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: no other similar events were reported.There has been 01 other event for the sterile lot referenced.A review of both the sterilization data and microbiology data was performed for this sterile lot commonality.It was identified that the sterilization data was within specification and no microbiology excursions were noted for this lot and as such no further review is required.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
MRHK TIB INS 16MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8568811
Report Number0002249697-2019-01804
Device Sequence Number2346414
Product Code KRO
UDI-Device Identifier07613327043808
UDI-Public07613327043808
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number64813216
Device Lot NumberLGC689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR